# SDR CALA9701308

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 525-595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 44L CORRODED AT STA 525-595.  THE CORROSION WAS REMOVED.  A REPAIR STRAP WAS FABRICATED AND INSTALLED IAW SRM 51-21-01.
